# SDR SWAA2017111717887

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 48,478 hours, 28,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Bs 540-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEAT TRACK CORRODED BETWEEN BS 540 TO 727B.  R & R THE SEAT TRACK IAW SRM.
